Vol. 215, No. 2, 2004

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fibrations on Banach manifolds

Olivia Gutú and Jesús A. Jaramillo

Vol. 215 (2004), No. 2, 313–329
Abstract

Let f be a split submersion between paracompact Banach manifolds. We obtain here various conditions for f to be a fiber bundle. First, we give general conditions in terms of path-liftings. As a consequence, we deduce several criteria: For example, f is a fiber bundle provided it satisfies either some topological requirements (such as being a proper or a closed map) or, in the case of Finsler manifolds, some metric requirements (such as Hadamard integral condition).

Milestones
Received: 9 July 2003
Revised: 24 October 2003
Published: 1 June 2004
Authors
Olivia Gutú
Departamento de Análisis Matemático
Universidad Complutense de Madrid
28040 Madrid
Spain
Centro de Investigación en Matemáticas
Universidad Autónoma del Estado de Hidalgo
42074 Pachuca Hidalgo
México
Jesús A. Jaramillo
Departamento de Análisis Matemático
Universidad Complutense de Madrid
28040 Madrid
Spain